MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510890
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdr device code a0414 captures the reportable investigation results of side car rx torn material.Block h11: the returned trapezoid rx was returned for analysis.The product analysis found the side car rx damaged and broken at the proximal end.For this reason, the reported code of side car rx torn material can be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all available information is most likely that procedural factors such as handling of the device and the technique used by the physician (force applied), could have resulted in the damage encountered in the device.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx basket was used in the common bile duct for lower abdominal pain during an endoscopic retrograde cholangiopancreatography (ercp) performed on (b)(6) 2026.During the procedure, it was reported that guidewire sheath was ruptured.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Note: this event has been deemed a reportable event based on the investigation finding of side car rx torn.Please see block h11 for full investigation details.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25124210
Report Number3005099803-2026-01687
Device Sequence Number8606466
Product Code LQC
UDI-Device Identifier08714729296409
UDI-Public(01)08714729296409(17)260815(10)37218829
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model NumberM00510890
Device Catalogue NumberM00510890
Device Lot Number0037218829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight58 KG